Volume 6, Issue 3
Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation

Minseok Park, Kyungsub Lee & Geon Ho Choe

East Asian J. Appl. Math., 6 (2016), pp. 314-336.

Published online: 2018-02

Preview Full PDF 3 564
Export citation
  • Abstract

We introduce a new method to compute the approximate distribution of the Delta-hedging error for a path-dependent option, and calculate its value over various strike prices via a recursive relation and numerical integration. Including geometric Brownian motion and Merton’s jump diffusion model, we obtain the approximate distribution of the Delta-hedging error by differentiating its price with respect to the strike price. The distribution from Monte Carlo simulation is compared with that obtained by our method.

  • Keywords

Delta-hedging errors, profit and loss distribution, discrete trading, jump-diffusion model, transaction cost.

  • AMS Subject Headings

91G20, 91G60

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{EAJAM-6-314, author = {}, title = {Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation}, journal = {East Asian Journal on Applied Mathematics}, year = {2018}, volume = {6}, number = {3}, pages = {314--336}, abstract = {

We introduce a new method to compute the approximate distribution of the Delta-hedging error for a path-dependent option, and calculate its value over various strike prices via a recursive relation and numerical integration. Including geometric Brownian motion and Merton’s jump diffusion model, we obtain the approximate distribution of the Delta-hedging error by differentiating its price with respect to the strike price. The distribution from Monte Carlo simulation is compared with that obtained by our method.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.010116.220516a}, url = {http://global-sci.org/intro/article_detail/eajam/10801.html} }
TY - JOUR T1 - Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation JO - East Asian Journal on Applied Mathematics VL - 3 SP - 314 EP - 336 PY - 2018 DA - 2018/02 SN - 6 DO - http://dor.org/10.4208/eajam.010116.220516a UR - https://global-sci.org/intro/eajam/10801.html KW - Delta-hedging errors, profit and loss distribution, discrete trading, jump-diffusion model, transaction cost. AB -

We introduce a new method to compute the approximate distribution of the Delta-hedging error for a path-dependent option, and calculate its value over various strike prices via a recursive relation and numerical integration. Including geometric Brownian motion and Merton’s jump diffusion model, we obtain the approximate distribution of the Delta-hedging error by differentiating its price with respect to the strike price. The distribution from Monte Carlo simulation is compared with that obtained by our method.

Minseok Park, Kyungsub Lee & Geon Ho Choe. (2020). Distribution of Discrete Time Delta-Hedging Error via a Recursive Relation. East Asian Journal on Applied Mathematics. 6 (3). 314-336. doi:10.4208/eajam.010116.220516a
Copy to clipboard
The citation has been copied to your clipboard